MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS
Model Number SBL-3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.All lenses are placed into the delivery systems in our final clean department and inspected, before being torqued and labelled.As the packaging components were not returned, lenstec was unable to draw a conclusion as to why the lens was not in the delivery system.However, lenstec has various procedures and checks in place to ensure that the lens is always present within each delivery system.As such, it is highly unlikely that a lens would fall from the delivery system after being shipped to the customer.The device was discarded at the facility, we are therefore unable to determine what would have caused the rip in the haptic.However, lenstec confirms that the lens, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Furthermore, the cart45s cartridge used and the sbl-3 +22.25d lens are compatible and once the instructions for use are followed, successful implantation should occur without incident.
 
Event or Problem Description
Lenstec received an e-mail stating that "the lens was found stuck to the bottom of the vial." implant / explant date on (b)(6) 2025 due to rip in the haptic.A new lens was implanted.The cart45s cartridge was used - lot#: unknown.The lens was discarded at the facility.

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key21941806
Report Number9613160-2025-00014
Device Sequence Number12961794
Product Code MFK
UDI-Device Identifier00844369038393
UDI-Public00844369038393
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberSB16078
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown